# SDR AALA202312184999

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 25,151 hours, 10,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD O/B FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT INOPERABLE. REMOVED AND REPLACED FWD O/B FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT.
